# SDR 2003FA0000987

- Difficulty date: September 30, 2003
- Submitted: September 30, 2003
- Operation: General aviation
- Make and model: Piper PA-32RT-301
- Aircraft serial: 3257233
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Corroded
- Location: Elt Battery
- Component: Elt Battery, Narco
- Component part number: 4520130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W FAR 91.207D INSPECTION FOUND ELT INOP.  OPENED ELT TO REPLACE BATTERY ASSEMBLY FOUND POWER WIRE CORRODED OFF CELL. OTHER CELLS SHOW SIGNS OF CORROSION
